标题:A high-order fully conservative block-centered finite difference method for the time-fractional advection–dispersion equation
作者:Li, Xiaoli ;Rui, Hongxing
作者机构:[Li, Xiaoli ;Rui, Hongxing ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China
通讯作者:Rui, Hongxing
来源:Applied Numerical Mathematics
出版年:2018
卷:124
页码:89-109
DOI:10.1016/j.apnum.2017.10.004
摘要:Based on the weighted and shifted Grünwald–Letnikov difference operator, a new high-order block-centered finite difference method is derived for the time-fractional advection–dispersion equation by introducing an auxiliary flux variable to guarantee full mass conservation. The stability and the global convergence of the scheme are proved rigorously. Some a priori estimates of discrete norms with optimal order of convergence O(Δt3+h2+k2) both for solute concentration and the auxiliary flux variable are established on non-uniform rectangular grids, where Δt, h and k are the step sizes in time, space in x- and y-direction. Moreover, the applicability and accuracy of the scheme are demonstrated by numerical experiments to support our theoretical analysis.
© 2017
收录类别:EI
资源类型:期刊论文
TOP